MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INC. INSPIRE SENSING LEAD

INSPIRE MEDICAL SYSTEMS INC. INSPIRE SENSING LEAD
Model Number 4323
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/09/2018
Type of Reportable Event Malfunction
Event or Problem Description
Physician reported that he has scheduled a revision surgery to reposition the sense lead for a patient that was implanted last fall.The patient is complaining of sharp pleural pain when he coughs.Additionally, patient noted that when the he rolls onto his side he experiences discomfort as well.
 
Event or Problem Description
Follow up to previous report (3007666314-2018-00018).Patient required revision surgery to address pain from sensor lead placement.Revision surgery to replace the lead in a different position was conducted on (b)(6) 2018.The surgery was completed with out any adverse events and appears to have addressed the issue.
 
Event or Problem Description
Follow up report: patient had a revision surgery to reposition sensing lead to address discomfort.During that revision surgery the insulation on the sense lead was breached, as confirmed by returned product analysis, requiring another procedure to replace it with a new sense lead.

Brand Name
INSPIRE SENSING LEAD
Common Device Name
SENSING LEAD
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS INC.
9700 63rd ave n
suite 200
maple grove MN 55369
MDR Report Key7691464
Report Number3007666314-2018-00018
Device Sequence Number11095158
Product Code MNQ
UDI-Device Identifier00855728005000
UDI-Public00855728005000
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4323
Device Catalogue Number900-002-005
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/13/2018
Supplement Date Received by Manufacturer07/13/2018
07/13/2018
Initial Report FDA Received Date07/16/2018
Supplement Report FDA Received Date08/27/2018
09/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;